# SDR QMLA2012111112178

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 1,465 hours, 3,315 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,465 hours, 2,152 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: 70BMF01020
- Part serial: 8312
- Condition: Intermittent
- Location: Governor
- Part time: 1,465 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT,   STEADY AMBER GOVERNOR LIGHT ILLUMINATED.  PERFORMED A PRECAUTIONARY LANDING AT HOME BASE.  TROUBLESHOT SOLID AMBER GOVERNOR LIGHT IAW MM.  DETERMINED FAULT WAS "INTERMITTENT" IAW 71-00-06-817-808.  COULD NOT GET DUPLICATE FAILURE ON THE GROUND OR IN FLIGHT.
